# SDR CALA0300704

- Difficulty date: December 8, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 22,772 hours, 5,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6.25 INCH CRACK IN RT WING FIXED L/E SKIN AT STA OSS 421- OSS 471.  THE SKIN WAS REPLACED IAW EA 5731-01010, REV D, OP 3.
